Cover Image

Cephalexin-induced acute generalized exanthematous pustulosis

Matthew DaCunha, Sarah Moore, David Kaplan
  • Matthew DaCunha
    University of Kansas Medical Center, Kansas City, Kansas, United States
  • Sarah Moore
    University of Kansas Medical Center, Kansas City, Kansas, United States
  • David Kaplan
    University of Kansas Medical Center, Kansas City, Kansas, United States | dookdoc@gmail.com

Abstract

Cephalexin is a cephalosporin antibiotic that is commonly used in the treatment of infectious diseases. We report a patient exhibiting a rare adverse effect of cephalexin: drug-induced Acute Generalized Exanthematous Pustulosis (AGEP). We present this case because of the scarcity of reports associating cephalexin with AGEP in hopes that clinicians will consider AGEP in their differential diagnosis in the appropriate clinical setting.

Keywords

Tender; erythematous; pustular eruption; drug reaction; antibiotic

Full Text:

PDF
Submitted: 2018-03-18 19:14:34
Published: 2018-10-01 12:11:42
Search for citations in Google Scholar
Related articles: Google Scholar
Abstract views:
55

Views:
PDF
15

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM


Copyright (c) 2018 Matthew DaCunha, Sarah Moore, David Kaplan

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
 
© PAGEPress 2008-2018     -     PAGEPress is a registered trademark property of PAGEPress srl, Italy.     -     VAT: IT02125780185     •     Privacy